# SDR 20010319CW005

- Difficulty date: February 22, 2001
- Submitted: March 19, 2001
- Operation: General aviation
- Aircraft: N191CM
- Make and model: Pdp SZD-50-3
- Aircraft serial: B2198
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Condition: Cracked
- Location: Attach Bolt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PULLEY CONTROL BRACKET CRACKED AT ATTACH BOLT LOCATIONS.  THIS WAS DUE TO LACK OF VARNISH OF THE BRACKETS AND POSSIBLE SHRINKAGE OF MATERIAL.  PRIOR TO INSPECTION OF AREA, PILOT REPORTED RUDDER FLUTTER AND STICKING.  RECOMMEND INSPECTION OF ALL AIRCRAFT FOR SIMILAR CONDITION.
